# SDR DALA2014081704684

- Difficulty date: August 17, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1306
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 1360 LONGERON 3R IN AFT ACCESSORY BAY.  INTERCOSTAL REPAIRED IAW SRM 53-01, FIG 2 AND 51-30-2, 51-30-5 TO 51-10-3, PAR 21 AND 14 RT.
